# SDR AALA202404167532

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 30,237 hours, 9,795 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 8C LOOSE WIRES. REPLACED SEAT 8C EMERGENCY LIGHT PER AMM 33-50-00.
